Ver todas las categorías

CVS Health, Junior Strength Ibuprofen Chewable Tablets, Grape Flavor

5.0
(21)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Checking store inventory

Información

CVS Health, Junior Strength Ibuprofen Chewable Tablets, Grape Flavor
24 u., 0.07 lb. N.° de artículo 695050

Compare to the active ingredient of Children's Motrin. Children's Ibuprofen Chewable Tablets, 100 mg, Grape Flavor provides multiple symptom relief that lasts for up to 8 hours. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Chewable tablets are a convenient choice for on-the-go families. This pain reliever and fever reducer is for children ages 2 to 11.
ACTIVE INGREDIENT: The active ingredient in Children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug (NSAID) pain reliever and fever reducer. Compare to the active ingredient of Children's Motrin.
PAIN RELIEVER AND FEVER REDUCER: Children's Ibuprofen Chewable Tablets reduce fever and relieve minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets provide up to 8 hours of relief from minor aches and pains to help your little one feel better.
CHEWABLE TABLETS are a convenient choice for on-the-go families. No dosing container or water is needed.
MADE FOR CHILDREN: Children's Ibuprofen Chewable Tablets are a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is gluten free and preservative free.

Specifications
ProblemaAlivio del dolor
FormularioTabletas, pastillas y cápsulas
Ingrediente claveIbuprofen
Etapa de vidaHijo/a
Primary FlavourSabor Grape
Tipo de productoAntipiréticos
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
Alka-Seltzer
199
HSA/FSA EligibleIn 1968, we harnessed the fast-dissolving power of Alka-Seltzer Plus Cold Sparkling Original Effervescent Tablets in a cold symptom relief medicine. Today we improved our formula by having less sodium, less residue and making it aspartame free. Each dose ...
Alka-Seltzer
24
HSA/FSA EligibleNew & improved Alka-Seltzer Plus Cold Night Effervescent Tablets dissolve quickly in hydrating water and are instantly ready to start working. This formula has improved flavor, less sodium & is aspartame free. Each dose is individually wrapped and transforms ...
Coricidin
95
HSA/FSA EligibleAccording to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Coricidin HBP Maximum Strength Multi-Symptom ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health, Junior Strength Ibuprofen Chewable Tablets, Grape Flavor

5.0
(21)
Agotado